-  [WT]  [PS]  [Home] [Manage]

[Return]
Posting mode: Reply
  1.   (reply to 26426)
  2. (for post and file deletion)
/fit/ - Fitness & Health
  • Supported file types are: GIF, JPG, PNG, WEBM
  • Maximum file size allowed is 5120 KB.
  • Images greater than 200x200 pixels will be thumbnailed.
  • Currently 339 unique user posts. View catalog

  • Blotter updated: 2018-08-24 Show/Hide Show All

We are in the process of fixing long-standing bugs with the thread reader. This will probably cause more bugs for a short period of time. Buckle up.

There's a new /777/ up, it's /Moldy Memes/ Check it out. Suggest new /777/s here.

Movies & TV 24/7 via Channel7: Web Player, .m3u file. Music via Radio7: Web Player, .m3u file.

WebM is now available sitewide! Please check this thread for more info.

Anonymous 19/02/02(Sat)17:07 No. 26426
26426

File 154912363265.jpg - (54.51KB , 288x216 , PFZ49400.jpg )

Today, I started taking Zoloft (Oral). I took my first dose some hours ago, and some time ago I wanted to beat my meat. Not only I wasn't getting much aroused (i could get an erection with no problems, though), I also got a bit sleepy. I checked the package insert and it described some of those same problems.

To anyone taking Zoloft, did you get (or are you getting) these symptoms? What should I do?


>>
Anonymous 19/02/02(Sat)17:25 No. 26428

Decrease in sexual interest can be a side effect of Zoloft but I don't know if it would happen just a few hours after first taking it. Wait a while and if the problem is still there go talk to your doctor.


>>
Anonymous 19/02/14(Thu)23:19 No. 26590

no need to speak to an MD. its well known that almost most anti-depressants are inhibitors for sexual activity. when I used to take sertraline (the generic of zoloft) i could get hard but took forever to cum. hope you get better man


>>
dr.anon!!EuBGtkZmtk 19/02/16(Sat)20:02 No. 26643

>it's well known
>implying that day 1 side effects are useful predictors of once he reaches a steady state dosing concentration

Yes ask your doctor over anons on a goddamn imageboard OP. Most important things are it will take time for your body/ brain chemistry to reach an equilibrium on an antidepressant. Like weeks. During that time if you notice things like confused or disordered thinking, or thoughts of suicide, get a hold of your doctor and tell him immediately. I'm not your doctor but are you taking zoloft for depression or for something else? Are you getting enough nutrients and eating clean first and foremost? Exercising? Socializing IRL?

It's been said that many clinicians either don't have enough training or knowledge on these last three things, or don't have enough ability to influence others in this area, and so they prescribe drugs for many cases that could be easily cured by changing diet and exercise, and making connections irl.

Fortune go with you anon.


>>
Anonymous 19/03/13(Wed)01:37 No. 27184
27184

File 155243747064.jpg - (648.83KB , 1920x640 , 2Hln71xclePJpDr9jhbIMw_store_banner_image.jpg )

It will take a couple of weeks for it to fully take effect. Sexual interest decrease is a common side effect, so it's often prescribed with a bit of Wellbutrin to counteract that.



[Return] [Entire Thread] [Last 50 posts]



Delete post []
Password  
Report post
Reason